Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Side effect of Udiliv, januvia on a diabetic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3479 Questions
User :   I am taking udilive since last nine month is it proper,I am afraid of side effects


                                                  
                                                  
                                                  
Doctor :   hi
User :   0
Doctor :   are you having any symptoms that suggest adverse effects?
User :   how long I CAN TAKE JANUVIA SINCE i am takeing last nine month
User :   I AM FEELING ETCHING over soft tissues and sleeping disorder
Doctor :  
Januvia is an anti hyp[erglymic drug and has to be taken to keep sugar levels under control
Doctor :  
*hypergllycemic
Doctor :  
it also helps in supression of certain malignancies
Doctor :  
when was your last follow-up visit with your doctor?
Doctor :  
please provide your age, gender, location, occupation, height, weight, details of any past illness if any
User :   LEPTOS MAKES FEELINGS OF tierdness and loosness in body
Doctor :  
ok
Doctor :  
are you there?
User :   age 44.male.living fzd U.P. businessman. 5.3inc. wt 89 dr dignose diabetic last two year.
Doctor :  
ok
Doctor :  
what were the recent blood sugar values? and when were they checked?
Doctor :  
once you are detected as diabetes you need to me on regular medication lifelong
Doctor :  
is there anyone else in your family who had diabetes?
User :   drugs Januvia 1 daily.GP1 ONE AND HALF . udiliv300 TWICE.LEPTOS 1.
Doctor :  
and your BMI is 34.8, and is very high,
Doctor :  
your ideal weight for your height should be between 49 - 64 kgs
Doctor :  
you need to reduce weight to the ideal weight range
User :   NOT FEELING GOOD WITH LEPTOS
Doctor :  
get other blood tests done like LIPID profile, Liver function tests and complete blood count, kidney function tests
Doctor :  
to se is other metabolic functions are normal
Doctor :  
Leptos has been fgiven to you for weight loss, if you are having reactions to it, then you should report to your doctor
User :   i am doing exercise takeing balanc diet also
Doctor :  
he will change it and give alternate pills
Doctor :  
for diabetes to come under control, you need to folow a regular diet plan and fitness plan, do regular exercises daily and take medications on time
User :   can I TAKE UDILIV FOR LONG TIME
Doctor :  
and have regular follow-ups with your doctor
Doctor :  
what were your blood sugar levels? and when were they checked?
User :   105 AND 155 POST MEAL its regular cheke ups
Doctor :  
was anytime LIPID profile, Liver function tests and complete blood count, kidney function tests done for you?
Doctor :   Udiliv can be taken for long term, but theses tests need to be done first every 3 months and later 6 months to once in a year
User :   dry throth is also frequent
Doctor :  
if the tests are normal then no need to worry
Doctor :  
you can discuss the possibility of stopping Udiliv with your doctor
Doctor :  
since when is the dry throat happening?
Doctor :  
is is associated with dry cough?
User :   last few days
User :   no cough
Doctor :  
ok
Doctor :  
how many glasses water do you consume daily?
Doctor :  
is there throat irritation associated with the dry throat?
User :   can I STOP JANUVIA OR GLYCOMET GP1 IF I FEEL BETTER SUGER LEVELS
Doctor :  
Your sugar levels are in control since you are taking the medication
Doctor :  
do not stop them
Doctor :  
it will affect sugar control
Doctor :  
you can however discuss and get the doses lowered and see if they stil maintain good sugar control
Doctor :  
if they do not then you wil need to take them in teh regular doses
User :   HOW CAN I SLEEP BETTER
Doctor :  
do you have gallstones?
User :   NO. ONLY SLIGHT HEPATOMEGALY
Doctor :  
your lack of proper sleep could be due to Udiliv use. you might need to change to a better alternative after reporting the 'insomnia' or lack of sleep to your doctor
Doctor :  
ok
Doctor :   what other tests were done to investigate cause fr hepatomegaly?
User :   thanks for satisfaction
User :   it is ultra sound
Doctor :  
ok
Doctor :  
was liver function test (blood test) done after hepatomegaly was found in ultrasound?
Doctor :  
do you have the ultrasound report with you now?
User :   liver tests are normal
Doctor :  
if yes please type the IMPRESSION of ultrasound report
User :   ONLY HEPATOMEGALY IS RITTEN
Doctor :  
ok
Doctor :   when were the liver function tests done? how long back?
User :   SHOULD I SURE THAT MEDICINS ARE PROPER
Doctor :  
medications given to you are give after studyiong your conditiona nd investigations reports
Doctor :  
if in doubt get these following tests done
Doctor :  
LIPID profile, Liver function tests and complete blood count, kidney function tests
User :   lFTS WERE LAST MONTH
Doctor :  
if all are normal then the change in medication or theor dosage can be looked upton
Doctor :  
your antidiabetic medication has to continue
Doctor :   do not stop them in between without consulting your treating doctor
Doctor :  
have you followed what i said?
User :   LIPID PROFILE .AG ANIGEN.
User :   ok dr. thanks lot
Doctor :  
is there anything else you would like to ask me?
Doctor :  
Thanks for consulting me. Bye for now. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor